Mwesigye, F and Truss, JK (2019) On Optimal Representatives of Finite Coloured Linear Orders. Order, 36 (1). pp. 107-117. ISSN 0167-8094
Abstract
Two structures A and B are n-equivalent if player II has a winning strategy in the n-move Ehrenfeucht-Fraïssé game on A and B. We extend earlier results about n-equivalence classes for finite coloured linear orders, describing an algorithm for reducing to canonical form under 2-equivalence, and concentrating on the cases of 2 and 3 moves.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © The Author(s) 2018. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made. |
Keywords: | Coloured linear order; Ehrenfeucht-Fraïssé game; Optimality; Classification |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 06 Apr 2018 11:36 |
Last Modified: | 08 Oct 2020 19:26 |
Status: | Published |
Publisher: | Springer Verlag |
Identification Number: | 10.1007/s11083-018-9458-3 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:129275 |
Download
Filename: Mwesigye-Truss2019_Article_OnOptimalRepresentativesOfFini.pdf
Licence: CC-BY 4.0